# SDR DALA2018100905948

- Difficulty date: October 9, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N810DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31922
- Aircraft time: 17,393 hours, 6,373 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3810 1L DOOR HANDLE WON'T STAY IN THE FULL DOWN POSITION. HANDLE CREEPS UPWARD DURING FLIGHT. NO COCKPIT INDICATION. CORRECTIVE ACTION: PERFORMED VISUAL INSP OF THE HANDLE BOX ASSY REF FIM 52-10-00. (4689958).
